Journal article icon

Journal article

Modular Ax-Lindemann-Weierstrass with Derivatives

Abstract:
In a recent paper I established an analogue of the Lindemann- Weierstrass part of Ax-Schanuel for the elliptic modular function. Here I extend this to include its first and second derivatives. A generalization is given that includes exponential and Weierstrass elliptic functions as well. © 2013 by University of Notre Dame. © 2013 by University of Notre Dame.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1215/00294527-2143853

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
NOTRE DAME JOURNAL OF FORMAL LOGIC
Volume:
54
Issue:
3-4
Pages:
553-565
Publication date:
2013-01-01
DOI:
ISSN:
0029-4527
Source identifiers:
432690
Language:
English
Keywords:
Pubs id:
pubs:432690
UUID:
uuid:cfb00a01-729f-4578-a4d0-147d92c41a1d
Local pid:
pubs:432690
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP